# SDR CA020104008

- Difficulty date: November 25, 2001
- Submitted: February 28, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 50,877 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EICAS MSG AIR/GRND DISAGREE DISPLAYED IN FLIGHT AFTER TAKE OFF FROM TORONTO. RIGHT GEAR SYST. 1 TILTED PROX. SENSOR S246 REPLACED. SYSTEM BITE CHECKED SERVICEABLE.
